Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space

Fehér László Gyula and Görbe Tamás Ferenc: Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space.
LETTERS IN MATHEMATICAL PHYSICS, 106 (10). pp. 1429-1449. ISSN 0377-9017 (2016)

[thumbnail of 1605.09736.pdf] Text
1605.09736.pdf - Accepted Version
Restricted access: Registered users only

Download (271kB) | Request a copy
[thumbnail of letters_in_mathematical_physics_106_010_content.pdf] Text
letters_in_mathematical_physics_106_010_content.pdf - Additional Metadata
Restricted access: Registered users only

Download (207kB) | Request a copy
Item Type: Journal Article
Journal or Publication Title: LETTERS IN MATHEMATICAL PHYSICS
Date: 2016
Volume: 106
Number: 10
Page Range: pp. 1429-1449
ISSN: 0377-9017
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3104254
DOI azonosító: https://doi.org/10.1007/s11005-016-0877-z
Date Deposited: 2019. Feb. 13. 12:35
Last Modified: 2019. Jun. 27. 11:02
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14648
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year